# SDR JIKA2014022101

- Difficulty date: February 21, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N698AF
- Make and model: Swrngn SA227AC
- Aircraft serial: AC698
- Aircraft time: 29,901 hours, 42,878 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ABOUT 10 MINUTES AFTER DEPARTURE, THE PILOT NOTICED A STEADY LT WING OVERHEAT ANNUNCIATOR.  THE PILOT IMMEDIATELY RAN THE EMERGENCY CHECKLIST.  PILOT DECLARED AN EMERGENCY & LANDED WITH NO FURTHER PROBLEM.  MX TROUBLESHOOTING REVEALED LT BLEED AIR REGULATOR WAS DISCREPANT.  MX R & R LT BLEED AIR REGULATOR VLV WITH PN 392908-1-1 IAW SA227 MM 21-10-20, PERFORMED ENG RUN UP, OPERATION & LEAK CHECKS BOTH WERE NORMAL.
